# SDR SCNA20180301069

- Difficulty date: March 1, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 54,092 hours, 28,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON RON CHECK FOUND THE FWD EMG FLOOR LIGHT INOP. DEACTIVATED THE FWD LEFT WIND SCREEN PROX LIGHT. PLACED DEACTIVATION OF LT FWD PROX LIGHT ON GMM/MTI FOR TRACKING PURPOSES. R&R FWD LEFT EMERG LIGHT BATT CHARGER. OP CHKS GOOD. OK FOR SVC, THIS CLEARS MTI/GMM.
